Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I was diag. with low iron. Was given an RX

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 3272 Questions
Question
I was diag. with low iron. Was given an RX for ferrous sulf325MG tab car take 1 tab a day. I developed scalp rash and now pimples all over the scalp preseeding down onto the forehead Am I being over medicated and this is a reaction of that.
Sat, 10 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Panagiotis Zografakis 48 minutes later
Brief Answer:
it could be a hypersensitivity reaction

Detailed Answer:
Hello,

iron may cause hypersensitivity reactions (allergy). There are many potential manifestations. Skin rash is a very common one. Clobetasol sounds like a more likely cause of hair loss than iron particularly if hair loss started after initiating clobetasol.

Perhaps you can try taking a different iron tablet and using an antihistamine instead of the corticosteroid solution. Remember to ask your doctor before changing your regimen.

I hope it helps!
Kind regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor